Localization length of a solution from a nonmagnetic impurity in a general double-spin-chain model

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)R6589-R6592
JournalPhysical Review B
Volume59
Publication statusPublished - 1999 Mar 1

Cite this

Localization length of a solution from a nonmagnetic impurity in a general double-spin-chain model. / Nakamura, Tota.

In: Physical Review B, Vol. 59, 01.03.1999, p. R6589-R6592.

Research output: Contribution to journalArticle

@article{174f53239e474b579dd23a9c23ff3742,
title = "Localization length of a solution from a nonmagnetic impurity in a general double-spin-chain model",
author = "Tota Nakamura",
year = "1999",
month = "3",
day = "1",
language = "English",
volume = "59",
pages = "R6589--R6592",
journal = "Physical Review B-Condensed Matter",
issn = "0163-1829",
publisher = "American Institute of Physics Publising LLC",

}

TY - JOUR

T1 - Localization length of a solution from a nonmagnetic impurity in a general double-spin-chain model

AU - Nakamura, Tota

PY - 1999/3/1

Y1 - 1999/3/1

M3 - Article

VL - 59

SP - R6589-R6592

JO - Physical Review B-Condensed Matter

JF - Physical Review B-Condensed Matter

SN - 0163-1829

ER -